Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Apr 22, 2010, 3:34 PM MDT for Adams County, Morgan County, Colorado. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 3:34 PM MDT (21:34 UTC)
- Expired
- Apr 22, 2010, 4:15 PM MDT
- In force
- 41 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Adams County, CO, Morgan County, CO
The radar
The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:38 PM MDT | TSTM WND GST 75 | Hoyt, CO | |
| Apr 22, 3:38 PM MDT | NON-TSTM WND GST 75 | Hoyt, CO | |
| Apr 22, 3:38 PM MDT | TORNADO | 1 W Leader, CO | |
| Apr 22, 3:38 PM MDT | TORNADO | 2 W Leader, CO | |
| Apr 22, 4:15 PM MDT | NON-TSTM WND GST 75 | Hoyt, CO | |
| Apr 22, 4:24 PM MDT | HAIL 0.88 | 4 Nne Hoyt, CO | HAIL COVERS THE GROUND TO A DEPTH OF TWO INCHES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 12:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WFUS55 KBOU 222134
TORBOU
COC001-087-222215-
/O.NEW.KBOU.TO.W.0007.100422T2134Z-100422T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
334 PM MDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO
EASTERN ADAMS COUNTY IN NORTHEAST COLORADO
* UNTIL 415 PM MDT
* AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
SOUTHWEST OF LEADER...OR 33 MILES SOUTHWEST OF FORT MORGAN. THIS
STORM WAS MOVING NORTH AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
CORNER...SHAMROCK...LEADER...HOYT...ADENA SCHOOL AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4018 10373 3974 10371 3974 10406 3984 10420
4000 10416 4000 10415 4004 10415 4020 10412
TIME...MOT...LOC 2134Z 189DEG 21KT 3988 10414
$$
BARJENBRUCH1 follow-up statement
915
WWUS55 KBOU 222144
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
344 PM MDT THU APR 22 2010
COC001-087-222215-
/O.CON.KBOU.TO.W.0007.000000T0000Z-100422T2215Z/
MORGAN CO-ADAMS CO-
344 PM MDT THU APR 22 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR EASTERN
ADAMS AND SOUTHWESTERN MORGAN COUNTIES...
AT 338 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
STORM WAS LOCATED 2 MILES WEST OF LEADER...OR 31 MILES SOUTHWEST OF
FORT MORGAN. THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY STRONG
ROTATION AND A DAMAGING TORNADO IN PROGRESS AT THIS LOCATION.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWELVE-MILE CORNER...SHAMROCK...LEADER...HOYT...ADENA SCHOOL AND
ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.
&&
LAT...LON 4018 10373 3974 10371 3974 10406 3984 10420
4000 10416 4000 10415 4004 10415 4020 10412
TIME...MOT...LOC 2142Z 221DEG 16KT 3990 10411
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:23 PM MDT, 11 minutes earlier.
Area forecast discussion, Apr 22, 3:23 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 323 PM MDT THU APR 22 2010 .SHORT TERM...WARM FRONT EXTENDS ACROSS EASTERN ELBERT...EASTERN ARAPAHOE...EASTERN ADAMS AND INTO MORGAN COUNTY. EAST OF THIS SOUTHEAST WINDS ARE GUSTING TO 30 MPH AND CAPES ARE AROUND 1500 J/KG. THUNDERSTORMS ARE FIRING ALONG THIS RIGHT NOW. ANY STORES ALONG AND EAST OF THIS FRONT...WHERE SHEAR IS GREATEST...SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WEST OF THE FRONT...STILL CAN'T RULE A SEVERE STORM OR TWO AND POSSIBLY A COUPLE OF WEAK TORNADOES THEREFORE EXTENDED THE TORNADO WATCH WESTWARD. AT THE UPPER LEVELS...THE LOW OVER THE DESERT SOUTHWEST WILL REDEVELOP OVER EAST CENTRAL COLORADO FRIDAY MORNING. MODELS SHOW STRONG QG LIFT OVER THE WESTERN HALF OF THE FORECAST AND A DEFORMATION ZONE LATE TONIGHT AND FRIDAY. THIS WILL RESULT IN A LARGE SWATH OF PRECIPITATION OVER THE MOUNTAINS AND URBAN CORRIDOR. MODELS ARE SHOWING AN ADDITIONAL 1 TO 3 INCHES OF PRECIPITATION THROUGH SATURDAY WITH THIS STORM. ALREADY ISSUED WINTER WEATHER HIGH LIGHTS FOR THIS. MOUNTAINS WILL SEE A AROUND A FOOT OF SNOW TONIGHT AND FRIDAY WITH TOTAL SNOW AMOUNTS UP TO 2 FEET. ISSUED A WATCH FOR THE PALMER DIVIDE...FOOTHILLS AND PARK COUNTY WHERE THE CHANGE OVER FROM RAIN TO SNOW IS UNCERTAIN AND THUS THE AMOUNT OF SNOW IS UNCERTAIN. .LONG TERM...A VERY WET AND ACTIVE EARLY SPRING WEATHER PATTERN SHAPING UP OVER THE WRN CONUS WILL CONTINUE TO PRODUCE APPRECIABLE PRECIPITATION AMOUNTS FOR MUCH OF THE CWFA FRIDAY NIGHT THROUGH SATURDAY MORNING. A WINTER STORM WARNING...WATCH AND ADVISORY HAVE BEEN ISSUED FOR THE HIGH COUNTRY IN NORTH CENTRAL COLORADO. THESE HIGHLIGHTS REMAIN IN EFFECT UNTIL 18Z/SATURDAY. MODELS IN GOOD AGREEMENT AS THEY SHOW THE APPROACHING DEEP UPPER LEVEL TROUGH AND CLOSED LOW LIFTING OUT OF THE DESERT SOUTHWEST AND PASSING OVER COLORADO ON FRIDAY. THEN MODELS SHOW THE 500MB CYCLONE MOVING SOMEWHERE OVER SOUTHEAST/EAST CENTRAL COLORADO BY 00Z/SATURDAY. IN THIS POSITION WOULD EXPECT TO SEE A DEEP AND VERY MOIST FLOW WRAPPING BACK OVER THE FRONT RANGE AND NERN PLAINS FRIDAY NIGHT. MODEL QPF VALUES ALL OVER THE PLACE RANGING FROM ABOUT 0.75 INCH ALONG THE EASTERN BORDER TO AN IMPRESSIVE 3.8 INCHES IN AND NEAR THE FOOTHILLS. SNOW GUIDANCE ALSO INDICATING A WIDE RANGE OF VALUES...WITH AN ADDITIONAL 4-7 INCHES OF SNOW ACCUMULATION IN ACROSS THE FRONT RANGE AND 4-8 INCHES ON THE PALMER DIVIDE SOUTH OF DENVER. STORM TOTAL SNOW AMOUNTS VARY WIDELY. FOR INSTANCE THE ECMWF INDICATES A STORM TOTAL OF 10 INCHES ON THE PALMER DIVIDE...WHILE THE GFS CLOSER TO 15 INCHES...AND THE NAM A WHOPPING 30 INCHES. BASED ON TEMPERATURE AND THICKNESS FCST GRIDS...SUSPECT MOST OF THIS PRECIP WILL FALL AS RAIN AND OR MELT DURING THE DAYLIGHT HOURS. MOUNTAINS AND FOOTHILLS ARE IN LINE TO SEE EVEN MORE SNOW THAN THIS...HENCE THE WARNING AND WATCH. AS FOR THE HIGH PLAINS...PRECIP SHOULD REMAIN AS RAIN...ALTHOUGH HIGHER AREAS UP ALONG THE WYOMING BORDER AND ALONG THE FOOTHILLS COULD SEE A MIX OF RAIN/SNOW FRIDAY NIGHT AND EARLY SATURDAY MORNING WITH SPOTTY LIGHT ACCUMULATION ON GRASSY SFCS. ON SATURDAY THE UPPER LOW IS PROGGED TO MOVE OUT DURING THE AFTERNOON AND EVENING HOURS. THEREFORE BELIEVE WE/LL SE A GRADUAL DROP OFF ON PRECIPITATION ALONG THE FRONT RANGE AND EVENTUALLY ACROSS THE HIGH COUNTRY AND ALONG THE EASTERN BORDER DURING THE EVENING HOURS. HOWEVER...MOST IF NOT ALL ACCUMULATING SNOWFALL IN THE HIGH COUNTRY SHOULD BE OVER BY 00Z/SUNDAY. BY SUNDAY...CWFA APPEARS TO COME UNDER THE DRYING INFLUENCE OF A WEAK SHORTWAVE RIDGE THAT DROPS DOWN OUT OF WYOMING. STILL ENOUGH MID AND HIGH LEVEL MOISTURE AROUND TO KEEP SKIES PARTLY CLOUDY TO PARTLY SUNNY. LOOK FOR A 3-5C RISE IN TEMPS FROM THE DAY BEFORE. THIS SHORT LULL IN PRECIP WILL GIVE WAY TO A WEAK SHORTWAVE TROUGH WHICH SWINGS SEWRD OUT OF WRN WYOMING AND ACROSS NERN COLORADO SUNDAY NIGHT/MONDAY MORNING. FOR NOW WILL GO WITH A SLIGHT CHANCE OF SHOWERS BOTH NI THE MTNS AND ON THE PLAINS DURING THIS PERIOD... ALTHOUGH THE NERN CORNER OF THE STATE MAY END UP SEEING SCATTERED SHOWER COVERAGE. LOOKING AHEAD TO THE REST OF THE WEEK...LARGE SCALE PATTERN APPEARS TO REMAIN QUITE ACTIVE. AFTER A COUPLE MORE BRUSHES WITH LIGHT SHOWERY PRECIP TUESDAY AND WEDNESDAY...ESPLY TUESDAY NIGHT WITH A COLD FRONT BACKING INTO NERN COLORADO...THE NEXT BIG WEATHER CHANGE MAY COME AT THE END OF THE WEEK. MODELS REALLY CAN/T AGREE ON THIS SYSTEM...BUT SOME SUGGEST A REPEAT OF THE CHILLY WET WEATHER THAT WE EXPECT DURING THE NEXT 48 HOURS. STAY TUNED. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. WIND GUSTS TO AROUND 40 KNOTS...HAIL AND HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS. A PERSIST RAIN WILL IS EXPECT TO DEVELOP OVERNIGHT. VISIBILITY WILL BE RESTRICT TO LESS THAN 6 MILES AND CEILINGS WILL RANGE FROM 1000 TO 3000 FEET. THE RAIN IS EXPECT TO CONTINUE INTO FRIDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING 6PM TONIGHT THROUGH SATURDAY FOR THE MOUNTAIN ZONES (31..33..34). ...WINTER WEATHER ADVISORY 6PM TONIGHT THROUGH SATURDAY FOR THE MOUNTAIN VALLEYS (ZONES 30 & 32)... ...WINTER STORM WATCH TONIGHT THROUGH SATURDAY FOR THE PALMER DIVIDE...FOOTHILLS AND PARK COUNTY (ZONES 35..36..37..41)...
Hazardous weather outlook, Apr 22, 10:31 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1031 AM MDT THU APR 22 2010 COZ030>051-231200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1031 AM MDT THU APR 22 2010 ...SEVERE WEATHER POSSIBLE ACROSS THE URBAN CORRIDOR AND EASTERN PLAINS THIS AFTERNOON AND EVENING... ...WINTER WEATHER TO RETURN TO THE HIGHER ELEVATIONS TONIGHT THROUGH SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE ROCKIES WILL BRING SHOWERS AND THUNDERSTORMS TO THE URBAN CORRIDOR AND PLAINS TODAY AND TONIGHT. SOME OF THE STORMS WILL BECOME SEVERE WITH UP TO GOLF BALL SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THUNDERSTORMS WILL DECREASE OVERNIGHT AS RAIN BECOMES WIDESPREAD. FOR THE MOUNTAINS...SNOW WILL DEVELOP TONIGHT AND BECOME HEAVY AT TIMES. THE SNOW LEVEL WILL LOWER OVERNIGHT AND BE AROUND 7000 FEET BY FRIDAY MORNING. SNOWFALL AMOUNTS BY SUNRISE FRIDAY MORNING WILL BE 5 TO 10 INCHES IN THE MOUNTAINS WITH LESSER AMOUNTS BELOW 9000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD PRECIPITATION IS EXPECTED ON FRIDAY THROUGH MOST OF SATURDAY. MOUNTAIN AREAS MAY POTENTIALLY SEE UP TO TWO FEET OF SNOW ACCUMULATION BY MIDDAY SATURDAY...WITH WEST AND NORTH FACING SLOPES IN A POSITION TO SEE THE GREATEST ACCUMULATION. THE FRONT RANGE FOOTHILLS MAY ALSO SEE SIGNIFICANT SNOW ACCUMULATION DURING THIS PERIOD...ALTHOUGH EXACTLY WHAT ELEVATION MOST OF THIS SNOWFALL WILL OCCUR REMAINS UNCERTAIN. PRECIPITATION ON THE PALMER DIVIDE MAY FALL AS A MIX OF RAIN AND SNOW DURING THE DAY FRIDAY AND SATURDAY... AND AS WET SNOW FRIDAY NIGHT WITH PERHAPS SEVERAL INCHES OF ACCUMULATION BY SATURDAY MORNING. ON THE PLAINS PRECIPITATION SHOULD REMAIN AS RAIN...ALTHOUGH HIGHER AREAS NEAR THE FOOTHILLS AND OUT AROUND LIMON MAY SEE A MIX OF RAIN AND SNOW FRIDAY NIGHT WITH TEMPERATURES AROUND FREEZING. A FEW THUNDERSTORMS MAY ALSO DEVELOP DURING THE DAYLIGHT HOURS. DRIER AND SLIGHTLY WARMER WEATHER SHOULD RETURN BRIEFLY TO THE OUTLOOK AREA ON SUNDAY. THEN LOOK FOR ANOTHER CHANCE OF RAIN...SNOW AND WIND IN THE HIGH COUNTRY AND A CHANCE OF RAIN SHOWERS AND AFTERNOON THUNDERSTORMS AT LOWER ELEVATIONS ON MONDAY AS ANOTHER WEATHER SYSTEM CLIPS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. MEIER/BAKER
In the hours before
Local storm report, Apr 22, 2:17 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 NNE PARKER 39.57N 104.73W
04/22/2010 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0200 PM HAIL 3 NNE AURORA 39.74N 104.80W
04/22/2010 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 22, 3:15 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 20 N BYERS 40.00N 104.22W
04/22/2010 M0.88 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP
0200 PM HAIL 5 NNE PARKER 39.57N 104.73W
04/22/2010 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0200 PM HAIL 3 NNE AURORA 39.74N 104.80W
04/22/2010 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKSpecial weather statement, Apr 22, 3:20 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT THU APR 22 2010
COZ047-222145-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
320 PM MDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
SOUTHEASTERN LINCOLN COUNTY
AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN LINCOLN COUNTY...OR 56 MILES
SOUTHEAST OF LIMON...MOVING NORTH AT 35 MPH.
THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
COPIOUS AMOUNTS OF HAIL ARE POSSIBLE WITH THIS STORM WHICH MAY COVER
ROADWAYS...LEADING TO HAZARDOUS DRIVING CONDITIONS. THE HAIL MAY ALSO
CLOG STORM DRAINS...GUTTERS AND ROADSIDE CULVERTS...CAUSING SOME
MINOR FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING
FOR NORTHEASTERN COLORADO.
&&
LAT...LON 3884 10317 3884 10316 3869 10316 3868 10316
3868 10318 3864 10318 3863 10317 3853 10317
3852 10318 3852 10334
TIME...MOT...LOC 2120Z 197DEG 32KT 3857 10321Local storm report, Apr 22, 3:33 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TORNADO 9 SW DEER TRAIL 39.52N 104.16W
04/22/2010 ELBERT CO TRAINED SPOTTER
0310 PM HAIL 20 N BYERS 40.00N 104.22W
04/22/2010 M0.88 INCH ADAMS CO TRAINED SPOTTER
HAIL COVERS THE GROUND TWO TO THREE INCHES DEEP
0200 PM HAIL 5 NNE PARKER 39.57N 104.73W
04/22/2010 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0200 PM HAIL 3 NNE AURORA 39.74N 104.80W
04/22/2010 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:05 PM MDT | Special Weather Statement | BOU | Park | 25 min |
| Apr 22, 8:06 AM MDT | Special Weather Statement | BOU | Elbert, Washington | 54 min |
| Apr 22, 11:19 AM MDT | Winter Storm Watch | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 3 more | 18 hr |
| Apr 22, 11:19 AM MDT | Winter Storm Warning | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more | 46 hr |
| Apr 22, 11:19 AM MDT | Winter Weather Advisory | BOU | Arapahoe, Douglas, Elbert, Grand, Jackson, Park and 1 more | 41 hr |
| Apr 22, 1:29 PM MDT | Tornado Warning | BOU | Lincoln | 46 min |
| Apr 22, 1:34 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Douglas | 41 min |
| Apr 22, 2:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 52 min |
| Apr 22, 2:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 60 min |
| Apr 22, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 42 min |
| Apr 22, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 55 min |
| Apr 22, 2:43 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 10 min |
| Apr 22, 2:57 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 48 min |
| Apr 22, 3:20 PM MDT | Special Weather Statement | BOU | Lincoln | 25 min |
| Apr 22, 3:29 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 16 min |
| Apr 22, 3:36 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 28 min |
| Apr 22, 4:11 PM MDT | Tornado Warning | BOU | Morgan | 49 min |
| Apr 22, 4:17 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Weld | 3 hr |
| Apr 22, 5:51 PM MDT | Special Weather Statement | BOU | Logan | 54 min |
| Apr 22, 5:54 PM MDT | Special Weather Statement | BOU | Lincoln | 66 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.